# SDR SWAA2015100944753

- Difficulty date: July 30, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD CEILING EMER EXIT SIGN LENS CRACKED.  R & R LENS IAW AMM.
